Deformations of shuffles and quasi-shuffles - Archive ouverte HAL Access content directly
Journal Articles Annales de l'Institut Fourier Year : 2016

Deformations of shuffles and quasi-shuffles

Déformations des algèbres de battages et quasi-battages

Abstract

We investigate deformations of the shuffle Hopf algebra structure Sh(A) which can be defined on the tensor algebra over a commutative algebra A. Such deformations, leading for example to the quasi-shuffle algebra QSh(A), can be interpreted as natural transformations of the functor Sh, regarded as a functor from commutative nonunital algebras to coalgebras. We prove that the monoid of natural endomophisms of the functor Sh is isomorphic to the monoid of formal power series in one variable without constant term under composition, so that in particular, its natural automorphisms are in bijection with formal diffeomorphisms of the line. These transformations can be interpreted as elements of the Hopf algebra of word quasi-symmetric functions WQSym, and in turn define deformations of its structure. This leads to a new embedding of free quasi-symmetric functions into WQSym, whose relevance is illustrated by a simple and transparent proof of Goldberg's formula for the coefficients of the Hausdorff series.
On s’intéresse aux déformations de la structure d’algèbre de Hopf des battages (ou shuffles) ${\rm Sh}(A)$ définie sur l’algèbre tensorielle sur une algèbre commutative $A$. Ces déformations, dont un cas remarquable est donné par l’algèbre de Hopf des quasi-shuffles ${\rm QSh}(A)$, s’interprètent comme transformations naturelles du foncteur ${\rm Sh}$ vu comme foncteur des algèbres commutatives non unitaires vers les coalgèbres. On montre en particulier que le monoïde des endomorphismes naturels du foncteur ${\rm Sh}$ est isomorphe au monoïde des séries formelles en une variable sans terme constant pour la loi de composition des séries. Les automorphismes naturels du foncteur sont donc en bijection avec les difféomorphismes formels de la droite. Ces transformations s’interprètent aussi comme des élements de l’algèbre de Hopf des surjections (ou, de façon équivalente des fonctions quasi-symétriques en mots) $\mathbf{WQSym}$, et en définissent à leur tour des déformations. Cette remarque conduit entre autres à un nouveau plongement des fonctions quasi-symétriques libres dans $\mathbf{WQSym}$ dont la pertinence est illustrée par une preuve simple de la formule de Goldberg pour les coefficients de la série de Hausdorff.
Fichier principal
Vignette du fichier
Deformation_Shuffle_jyt_lf_fp-1.pdf (250.9 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00880720 , version 1 (06-11-2013)

Identifiers

Cite

Loïc Foissy, Frédéric Patras, Jean-Yves Thibon. Deformations of shuffles and quasi-shuffles. Annales de l'Institut Fourier, 2016, 66 (1), pp.209-237. ⟨10.5802/aif.3010⟩. ⟨hal-00880720⟩
435 View
274 Download

Altmetric

Share

Gmail Facebook X LinkedIn More